# SDR A6WA200940046

- Difficulty date: January 21, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,199 hours, 12,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TOP ANGLE AFT FACE OF PILOT BULKHEAD FS 280 LBL 9.  CRACK LENGTH IS 1.500.  CUT OUT PERFORMED AND PART FABRICATED AND INSTALLED ON TOP ANGLE AFT FACE OF PILOT BULKHEAD FS 280 LBL P IAW REO 601R 53-11-138 REV NC.
